# SDR KCSA201906101139

- Difficulty date: June 10, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N496BC
- Make and model: Boeing 747-4B5
- Aircraft serial: 26396
- Aircraft time: 86,920 hours, 14,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK DOOR EMERGENCY OPENING SYSTEM - BATTERY PACK CHECK ON RIGHT HAND DOOR DOES NOT ILLUMINATE DURING TEST
